# SDR DALA2023112109620

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 88,479 hours, 11,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 34BA & 44JH ISLE EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RECONNECTED EMER LIGHT ASSY CONNECTORS AT 34BA AND 44JH. (4373781)
